# SDR AU510001599

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Locked
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO RETRACT.  INVESTIGATION FOUND THE LANDING GEAR GROUND LOCK STILL FITTED.  GROUND LOCK HAD NOT BEEN STOWED FOLLOWING PUSHBACK.  PERSONNEL/MAINTENANCE ERROR.
